# SDR SWAA2021071593171

- Difficulty date: June 17, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY AT BS 500D LOWER BULKHEAD SUPPORT ANGLE RBL20 TO LBL20 WL 156 / REMOVED AND REPLACED LWR BULKHEAD SUPPORT ANGLE AT FCB BS 500D WL 156 BETWEEN RBL20 TO LBL20 IAW SRM 51-40-02; DWG #143A7902 AND DWG #143A9481
